Hello my 17yr old son has taken 20 mcg T3 spit into 2 doses for two weeks now. Initially he felt better with more energy, but over the last few days he has suffered from really bad crampy stomach pains which eased a little on eating. Today we got his blood results which were. TSH .21(0.27 - 4.20) Free T4 18.6 (12.0 - 22.0) Free T3 9.7 (3.9 - 6.7) I am wondering if the stomach pains were due to overmobility of the stomach because of the T3. I gave him his second T3 of the day this afternoon just before I got the results.
I have booked a telephone consultation with his GP for tomorrow (earliest I could get) I'm worried that he is overdosed, he hasn't had any palpitations. He also takes levothyroxine 50mg at night. Should I tell him not to take his levo tonight? I feel terrible that he has been feeling so bad as I was the person who has been pushing for something other than levo. as he wasn't really well on just that.
My son doesn't want to know anything about his condition which means that I have to make all the decisions. Is there anything I can do to alleviate the symptoms of too much T3 in his body. So sorry just feel a bit panicked and guilty!
I would really appreciate any advise.